Show simple item record

dc.contributor.authorDiagana, Toka ( Orcid Icon 0000-0003-2589-2810 )
dc.date.accessioned2021-07-19T17:54:01Z
dc.date.available2021-07-19T17:54:01Z
dc.date.issued2006-07-19
dc.identifier.citationDiagana, T. (2006). Pseudo almost periodic solutions to some differential equations with infinite delay. Electronic Journal of Differential Equations, 2006(79), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13952
dc.description.abstractThis paper studies some sufficient conditions for the existence and uniqueness of a pseudo almost periodic mild solution to abstract hyperbolic differential equations with infinite delay. Applications include the existence and uniqueness of a pseudo almost periodic mild solution to the heat equation.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectSectorial operatoren_US
dc.subjectAnalytic semigroupen_US
dc.subjectInfinite delayen_US
dc.subjectHyperbolic semigroupen_US
dc.subjectAlmost periodicen_US
dc.subjectPseudo almost periodicen_US
dc.subjectHeat equationen_US
dc.titlePseudo almost periodic solutions to some differential equations with infinite delayen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record